# SDR DALA2015041402760

- Difficulty date: April 13, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N993AT
- Make and model: Boeing 717-200
- Aircraft serial: 55137
- Aircraft time: 38,169 hours, 25,215 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND AISLE OVERHEAD EMERGENCY SIGN L2-791 INOPERATIVE.  REPLACED EMERGENCY BATTERY POWER SUPPLY.  LP 6909374.
